![]() | ![]() |
2007 | ||
---|---|---|
3 | EE | Nebojsa Ikodinovic, Miodrag Raskovic, Zoran Markovic, Zoran Ognjanovic: Measure Logic. ECSQARU 2007: 128-138 |
2 | EE | Radosav Djordjevic, Nebojsa Ikodinovic, Zarko Mijajlovic: Completeness theorem for topological class models. Arch. Math. Log. 46(1): 1-8 (2007) |
2005 | ||
1 | EE | Nebojsa Ikodinovic, Zoran Ognjanovic: A Logic with Coherent Conditional Probabilities. ECSQARU 2005: 726-736 |
1 | Radosav Djordjevic | [2] |
2 | Zoran Markovic | [3] |
3 | Zarko Mijajlovic | [2] |
4 | Zoran Ognjanovic | [1] [3] |
5 | Miodrag Raskovic | [3] |